# SDR IXXA9800107

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46121
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Vert Stab
- Part time: 78,717 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, CORROSION WAS DETECTED ON RIGHT VERTICAL STABILIZER EXTERNAL PANEL BETWEEN STATIONS ZR 253 AND ZV 297.  REPAIR ACCOMPLISHED REMOVAL OF AFFECTED AREA, FABRICATION AND INSTALLATION OF A NEW PANEL IN ACCORDANCE WITH FAA DER APPROVED DRAWING E69-R02 AND ENGINEERING ORDER 55-DC8-893.
